# SDR CALA2010110100506

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 30,804 hours, 10,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR RT SIDE STA 380 FRAME CRACKED AT PSU RAIL ATTACH POINT BETWEEN STRINGER 8 AND 9 (MARKED).  INSTALLED REPAIR DOUBLERS IN MAIN CABIN AT STA 380 BETWEEN STR 8 & 9 RT SIDE REF.EC/RA 5310-05295.  INITIATED DIP TO READ AS FOLLOWS:  ACCOMPLISH INSPECTION PRIOR TO 50,000 TOTAL A/C FLT CYCLES PER EC/RA 5310-05295, PART 2.  PLANNING IS TO CONTACT ENG AFTER 44,000 FLT CYCLES BUT BEFORE45000 FLT CYCLES FOR A PERM REPAIR FOUND FRAME CRACKED, STA 380, STR 8RT.PER ECRA 5310-05295 COMPLETED INTERIM REPAIR.INSPECT REPAIR PER PART 2 OF ECRA PRIOR TO 50,000 TOTAL FLT CYC`S.  PLANNING TO CONTACT ESC AFTER 44,000 FLT CYC`S NOT TO EXCEED 45,000 TOTAL FLT CYC`S.
